# SDR ABXA070325

- Difficulty date: September 22, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 59,378 hours, 55,444 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 99581937
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STRUCTURE CRACKED FORWARD OF CONNECTOR.  REPAIRED NR 1 PYLON STRUCTURE FORWARD OF CONNECTOR IAW DC9 SSRM DWG K05159.
